# SDR HCM2004F00000

- Difficulty date: March 9, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N995BH
- Make and model: Snias AS350B2
- Aircraft serial: 2987
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 64660251
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MARCH 9, 2004 WHILE ON A SIGHT SEEING TRIP, THE PILOT NOTICED A HIGH ENGINE OIL TEMPERATURE INDICATION.  HE MADE A PRECAUTIONARY LANDING.  A MECHANIC WAS FLOWN TO THE SCENE AND REPLACED THE ENGINE OIL TEMPERATURE SENSOR.  THE AIRCRAFT WAS FLOWN BACK TO BASE WITHOUT FURTHER INCIDENT.
